MathSciNet Relay Station
MathSciNet bibliographic data
MR3161465 60H07 (60D05 60F05 60G55)
Reitzner, Matthias; Schulte, Matthias Central limit theorems for $U$-statistics of Poisson point processes. Ann. Probab. 41 (2013), no. 6, 3879–3909.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement